# SDR 3S8R201108230001

- Difficulty date: August 23, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N28014
- Make and model: Bell 214ST
- Aircraft serial: N28014
- Aircraft time: 11,916 hours
- Engine: Ge CT72A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 214031202101
- Condition: Cracked
- Location: Bs 227
- Part time: 11,916 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEAR BOX FRAME HAS A CRACK ON THE LT SIDE RADIUS, STA 227.10, WL 65.00.
